Up and down : My psychiatrist changed... - Mental Health Sup...

Mental Health Support
24,461 members14,439 posts

Up and down

nemoski
nemoski
2 Replies

My psychiatrist changed my meds. For years I took venlasfaxine for depression. Eventually the depression stopped returning. But then came obsessive thinking. After a long spell of this i have seen a psychiatrist who has changed me to clomimpramine. So they've been helping for a couple of months now. A few days ago all my thoughts came back. I'm worried that they've stopped working. Nothing has stressed me lately. Any ideas?

2 Replies
oldestnewest
borderriever

We can have periods of up and down when we are low. Keep taking your medications and hopefully you will be back to normal soon.

Anxiety at this time of year can really rise its head, we are getting back to normal now so you may become more stable soon

If after a month, talk to your GP, there are ways your Doctor may suggest you try, including an increase in your medication. However it is only your Doctor can make that decision

BOB

Reply
nemoski

Thanks for your post. It's reassuring. I'm seeing the psychiatrrist in a couple of weeks and see how i am then.

1 like
Reply

You may also like...